MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 T1 PPS HO 12X144MM 4MM T1; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC 133 T1 PPS HO 12X144MM 4MM T1; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for the investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2021 - 01176, 0001825034 - 2021 - 01177, 0001825034 - 2021 - 01178, 0001825034 - 2021 - 01180, 0001825034 - 2021 - 01181.
 
Event or Problem Description
It was reported that during stock investigation at the warehouse, debris was found in the sterile packaging.There was no patient involvement.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: d9; g3; h2; h3; h6 complaint sample was returned and evaluated against the reported event.Visual evaluation of the returned product noted damage to sterile blister with debris inside the sterile packaging which is consistent with the appearance of foam debris from the foam packaging.Sterility has not been compromised.Dhr was reviewed and no discrepancies were found.The likely condition of the device when it left zimmer biomet is conforming to specification.The root cause of the reported event can be attributed to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TPRLC 133 T1 PPS HO 12X144MM 4MM T1
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11699435
Report Number0001825034-2021-01179
Device Sequence Number3659318
Product Code KWA
UDI-Device Identifier00880304489752
UDI-Public(01)00880304489752(17)281019(10)6408089
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-104120
Device Lot Number6408089
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer05/26/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1